Vol. 57, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Completion and semicompletion of Moore spaces

John William Green

Vol. 57 (1975), No. 1, 153–165
Abstract

Two properties are given which characterize those meta-compact Moore spaces that are completable and two which characterize those which are semicompletable. The relationship among these properties in nonmetacompact spaces is investigated. Two new characterizations of Moore-closed spaces are given as is a characterization of developability. Some unification of technique is achieved among the various ways of completing or semicompleting a Moore space.

Mathematical Subject Classification 2000
Primary: 54E30
Milestones
Received: 26 March 1973
Published: 1 March 1975
Authors
John William Green